MAUDE Adverse Event Report: UNKNOWN DRIVE; COMMODE

UNKNOWN DRIVE; COMMODE
Model Number 11135-1
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879)
Date of Event 07/20/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a commode.We have not received the device for evaluation.We will file a follow-up as information is available.The seat to the chair was not fixed to the frame, the molding of the chair just clips over the frame.So a patient tipped forward in the chair to adjust and the seat of the chair lifted off the of the frame.The patient fell forward and hit her head on the wall causing injury.

Brand Name
DRIVE
Common Device Name
COMMODE
Manufacturer (Section D)
UNKNOWN
MDR Report Key12309702
Report Number2438477-2021-00034
Device Sequence Number14702937
Product Code ILS
UDI-Device Identifier00822383102214
UDI-Public822383102214
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/11/2021
Report Date (Section F) 08/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11135-1
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/20/2021
Event Location Nursing Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA08/11/2021